Stochastic and Deterministic Bundles

Authors

  • R. Leandre

Abstract

We consider a bundle determined by a classifying map with skeleton smooth in the Chen — Souriau sense. We show that the stochastic classifying map is homotopic to a deterministic classifying map on the Holder loop space.

Published

25.09.2005

Issue

Section

Research articles

How to Cite

Leandre, R. “Stochastic and Deterministic Bundles”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 9, Sept. 2005, pp. 1284–1288, https://umj.imath.kiev.ua/index.php/umj/article/view/3684.